Mathematics

College of Sciences

Works Published in 2001

Sorted by most recent date added to the index first, which may not be the same as publication date order.

2001 journal article

The temperature-jump problem for a mixture of two gases

Journal of Quantitative Spectroscopy & Radiative Transfer, 70(3), 307–319.

By: C. Siewert & D. Valougeorgis

Source: NC State University Libraries
Added: August 6, 2018

2001 journal article

The immersed interface method for the Navier-Stokes equations with singular forces

Journal of Computational Physics, 171(2), 822–842.

By: Z. Li & M. Lai

Sources: NC State University Libraries, ORCID
Added: August 6, 2018

2001 journal article

Some additive results on Drazin inverse

Linear Algebra and Its Applications, 322(1-3), 207–217.

Source: NC State University Libraries
Added: August 6, 2018

2001 journal article

Robust limits of risk sensitive nonlinear filters

Mathematics of Control, Signals, and Systems, 14(2), 109–142.

By: W. Fleming & W. McEneaney

Source: NC State University Libraries
Added: August 6, 2018

2001 journal article

Orbits and invariants associated with a pair of commuting involutions

Duke Mathematical Journal, 106(2), 237–279.

By: A. Helminck & G. Schwarz

Source: NC State University Libraries
Added: August 6, 2018

2001 journal article

Orbifold Hodge numbers of the wreath product orbifolds

Journal of Geometry and Physics, 38(2), 152–169.

By: W. Wang & J. Zhou

Source: NC State University Libraries
Added: August 6, 2018

2001 journal article

Modeling and estimating uncertainty in parameter estimation

Inverse Problems, 17(1), 95–111.

By: H. Banks & K. Bihari

Source: NC State University Libraries
Added: August 6, 2018

2001 journal article

Maximum principle preserving schemes for interface problems with discontinuous coefficients

SIAM Journal on Scientific Computing, 23(1), 339–361.

By: Z. Li & K. Ito

Sources: NC State University Libraries, ORCID
Added: August 6, 2018

2001 journal article

Lagrangian construction of the (gl(n),gl(m))-duality

Communications in Contemporary Mathematics, 3(2), 201–214.

By: W. Wang

Source: NC State University Libraries
Added: August 6, 2018

2001 journal article

Identification of some source densities of the distribution type

Journal of Computational and Applied Mathematics, 132(2), 295–308.

By: K. Ito & J. Zou

Source: NC State University Libraries
Added: August 6, 2018

2001 journal article

Howe duality for Lie superalgebras

Compositio Mathematica, 128(1), 55–94.

By: S. Cheng & W. Wang

Source: NC State University Libraries
Added: August 6, 2018

2001 journal article

Geometric singular perturbation analysis of oxidation heat pulses for two-phase flow in porous media

Boletim Da Sociedade Brasileira De Matematica, 32(3), 237–270.

By: S. Schecter & D. Marchesin

Source: NC State University Libraries
Added: August 6, 2018

2001 journal article

Comparison of perturbation bounds for the stationary distribution of a Markov chain

Linear Algebra and Its Applications, 335(2001 Sep. 15), 137–150.

By: G. Cho & C. Meyer

Source: NC State University Libraries
Added: August 6, 2018